Standing Pulse 150, Low Blood Pressure, Off Balance
I was feeling off balance, nauseated, w/ some chest pains. Doc thought I was dehydrated, n had me drink a lot of gaterade. Checked my blood pressure at laying, sitting, standing, & noticed my pulse was high n kept going up to 150 w/ standing. My blood pressure runs around 96 over 60 to 120 over 80, and dropped to where they almost lost me during hysterectomy surgery. Cardiologist prescribed Atenol 25 mg to take at bedtime. Is this safe? They r not running any other tests (had me walk on treadmilll with ekg connected. My dad has a pacer, my brother had valve replaced due to mitral-valve prolapse. Last July I had felt light headed & gotten diarhea (diarrhea)/threw up, ambulance came & my blood pressure dropped & I had fainted, first the said I was dehydrated & then they said I had a kidney infection caused from Ecoli. Please not that I have a cyst on my one ovary that I have left, & too many cysts too count-I believe on my liver (but nothing huge). I also have a kidney stone lodged in my left side that has been there for a long time, but they say is fine, as it is not moving. I was taking Psyllium Hulls every day since I got sick last year until very recently, to try to stay regular ( I had been prescribed Imodium (immodium) AD a for months last year before & after they said that IO had Ecoli, & after had to go to hospital a lot to get IV fluids as I could not stay hidrated no matter how much I drank. My question mainly is, will taking Atenol make me paass out or lose my balance more? & is it safe for me? Is there any over the counter things I could do?
When my doctor gave me 12.5 mg Atenolol for my rapid heart rate (not as high as yours, but got up around 140 sometimes for me), my blood pressure dropped to 90/58, and I felt like I was lack of oxygen. I was also thristy all the time. That was a serious side effect. I notified my doctor, and she told me to get off after 2 weeks. Make sure you report to your doctor if you experience any symptoms. I'm currently not on any medication. I'm taking supplements such as CoQ10, flaxseed oil, and Magnesium. I also walk 30 minutes 4/5 times a week.
HI I m sorry your having so many troubles i have MVP too since iw a s29 not severe, but have always had the heart palps badly take 100 mg of atenonol for it. I get pulse racing upon standing up. Its horrible , when i ge ttachy it will ehlp to sit down. I here you. Yes the bb atenonol will drop your heart rate if your not used to it too, It did that to em when i started it but i have taken it for many yrs.
I have a lot of those same symptoms but am not on any medication for any of it :-/ I have kidney stones in both kidneys and cysts in both as well, however nothing is moving so I'm told not to worry. I take immodium daily for my IBS and other than that I am in good health I think [except for the constipation caused by the Imo.]. Two days ago I was taken to ER with uncontrollable vomiting and dizziness and super elevated pulse and super low blood pressure. They gave me nausea meds and I was fine for two days. Now the nausea is back with a pulse of 150 and it hurts my chest to breathe. what gives?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.